# SDR MWEA030139

- Difficulty date: March 24, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 39,644 hours, 42,318 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 99365355
- Condition: Corroded
- Location: Sta 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR HAS A SPOT OF LIGHT CORROSION AT STATION 207 APPROBIMATELY 6" RIGHT OF CENTER.  --  FABRICATED AND INSTALLED NEW REPAIR DOUBLER.
